# SDR SWIA2021070159271

- Difficulty date: March 24, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5755 · Spoilers
- Part: Plate
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MULTIFUNCTION SPOLIER UPPER ATTACH POINT ANTIROTATION PLATE HAS CORRODED HARDWARE AND A MISSING BUSHING.     (C-CHECK RO 6/29/2021)    REMOVED AND REPLACED CORRODE HARDWARE ON RIGHT INBOARD MUTIFUNCTION SPOILER UPPER ATTACH POINT ANTIROTATION PLATE IAW CRJ700 AMM 27-62-01-400-801 (CONFIG A01) STEP 4A (28)(29).
